# SDR A6WA20121008550

- Difficulty date: September 26, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT I/B FLAP VANE LEADING EDGE CHAFED 3 SPOTS.  INBOARD LEADING EDGE FOUND TO BE OUT OF LIMITS.  BLENDED DAMAGE ON RIGHT I/B FLAP VANE LEADING EDGE FOUND CENTER AND AFT LEADING EDGE TO BE WITHIN LIMITS IAW REO 601R-57-52-004 REV C.  REPLACED I/B LEADING EDGE WITH NEW SERVICEABLE LEADING EDGE IAW CRJ 200 SRM 51-40-11 & 51-42-13.
